Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the stability of asymptotic property C for products and some group extensions

Gregory Copeland Bell and Andrzej Nagórko

Algebraic & Geometric Topology 18 (2018) 221–245
Bibliography
1 S. Beckhardt, Groups acting on metric spaces with asymptotic property C, preprint (2015) arXiv:1508.01265
2 S. Beckhardt, B. Goldfarb, Extension properties of asymptotic property C and finite decomposition complexity, preprint (2016) arXiv:1607.00445
3 G C Bell, Property A for groups acting on metric spaces, Topology Appl. 130 (2003) 239 MR1978888
4 G Bell, A Dranishnikov, On asymptotic dimension of groups, Algebr. Geom. Topol. 1 (2001) 57 MR1808331
5 G C Bell, A N Dranishnikov, A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory, Trans. Amer. Math. Soc. 358 (2006) 4749 MR2231870
6 G Bell, A Dranishnikov, Asymptotic dimension, Topology Appl. 155 (2008) 1265 MR2423966
7 G. Bell, D. Moran, On constructions preserving the asymptotic topology of metric spaces, North Carolina J. Math. Stat. 1 (2015) 46
8 G Bell, D Moran, A Nagórko, Coarse property C and decomposition complexity, Topology Appl. 227 (2017) 30 MR3668009
9 N Brodskiy, J Dydak, M Levin, A Mitra, A Hurewicz theorem for the Assouad–Nagata dimension, J. Lond. Math. Soc. 77 (2008) 741 MR2418302
10 T. Davila, On asymptotic property C, preprint (2016) arXiv:1611.05988
11 A N Dranishnikov, Asymptotic topology, Uspekhi Mat. Nauk 55 (2000) 71 MR1840358
12 A Dranishnikov, J Smith, Asymptotic dimension of discrete groups, Fund. Math. 189 (2006) 27 MR2213160
13 A Dranishnikov, M Zarichnyi, Asymptotic dimension, decomposition complexity, and Haver’s property C, Topology Appl. 169 (2014) 99 MR3199862
14 J Dydak, Coarse amenability and discreteness, J. Aust. Math. Soc. 100 (2016) 65 MR3436771
15 J Dydak, Ž Virk, Preserving coarse properties, Rev. Mat. Complut. 29 (2016) 191 MR3438031
16 R Engelking, Theory of dimensions finite and infinite, 10, Heldermann (1995) MR1363947
17 B Grave, Asymptotic dimension of coarse spaces, New York J. Math. 12 (2006) 249 MR2259239
18 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, II" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
19 E Guentner, Permanence in coarse geometry, from: "Recent progress in general topology, III" (editors K P Hart, J van Mill, P Simon), Atlantis Press (2014) 507 MR3205491
20 Y Hattori, K Yamada, Closed pre-images of C–spaces, Math. Japon. 34 (1989) 555 MR1005256
21 W E Haver, A covering property for metric spaces, from: "Topology conference" (editors R F Dickman Jr., P Fletcher), Lecture Notes in Math. 375, Springer (1974) 108 MR0365504
22 P W Nowak, Coarsely embeddable metric spaces without Property A, J. Funct. Anal. 252 (2007) 126 MR2357352
23 E Pearl, editor, Open problems in topology, II, Elsevier (2007) MR2367385
24 E Pol, A weakly infinite-dimensional space whose product with the irrationals is strongly infinite-dimensional, Proc. Amer. Math. Soc. 98 (1986) 349 MR854045
25 E Pol, R Pol, A metric space with the Haver property whose square fails this property, Proc. Amer. Math. Soc. 137 (2009) 745 MR2448597
26 J Roe, Lectures on coarse geometry, 31, Amer. Math. Soc. (2003) MR2007488
27 D M Rohm, Products of infinite-dimensional spaces, Proc. Amer. Math. Soc. 108 (1990) 1019 MR946625
28 J P Serre, Trees, Springer (2003) MR1954121
29 L. Sher, Asymptotic dimension and asymptotic property C, Master’s thesis, The University of North Carolina at Greensboro (2011)
30 T Yamauchi, Asymptotic property C of the countable direct sum of the integers, Topology Appl. 184 (2015) 50 MR3314896